The fractional CR curvature equation on the three-dimensional CR sphere
Mathematics Research Reports, Volume 1 (2020), pp. 47-54.

In this paper, we address the problem of prescribed fractional Q-curvature on a 3-dimensional sphere endowed with its standard CR structure. Since the associated variational problem is noncompact, we approach this issue using techniques of Bahri as the theory of critical points at infinity, using topological tools from generalizations of Morse theory. We prove some perturbative existence results.

Published online:
DOI: 10.5802/mrr.2
Classification: 57R58, 58E05
Keywords: Critical point at infinity, Floer-Milnor homology, Intersection number, Morse index, Fractional Q-curvature.
Ridha Yacoub 1

1 Department of Mathematics and Computer Sciences, I.P. E.I.M., Avenue Ibn Al Jazzar, 5000 Monastir, Tunisia.
     author = {Ridha Yacoub},
     title = {The fractional {CR} curvature equation on the three-dimensional {CR} sphere},
     journal = {Mathematics Research Reports},
     pages = {47--54},
     publisher = {MathOA foundation},
     volume = {1},
     year = {2020},
     doi = {10.5802/mrr.2},
     language = {en},
     url = {}
AU  - Ridha Yacoub
TI  - The fractional CR curvature equation on the three-dimensional CR sphere
JO  - Mathematics Research Reports
PY  - 2020
SP  - 47
EP  - 54
VL  - 1
PB  - MathOA foundation
UR  -
DO  - 10.5802/mrr.2
LA  - en
ID  - MRR_2020__1__47_0
ER  - 
%0 Journal Article
%A Ridha Yacoub
%T The fractional CR curvature equation on the three-dimensional CR sphere
%J Mathematics Research Reports
%D 2020
%P 47-54
%V 1
%I MathOA foundation
%R 10.5802/mrr.2
%G en
%F MRR_2020__1__47_0
Ridha Yacoub. The fractional CR curvature equation on the three-dimensional CR sphere. Mathematics Research Reports, Volume 1 (2020), pp. 47-54. doi : 10.5802/mrr.2.

[Bah89] A. Bahri Critical points at infinity in some variational problems, Pitman Research Notes in Mathematics Series, 182, Longman Scientific & Technical, Harlow; copublished in the United States with John Wiley & Sons, Inc., New York, 1989, vi+I15+307 pages | MR | Zbl

[Bah96] Abbas Bahri An invariant for Yamabe-type flows with applications to scalar-curvature problems in high dimension, Duke Math. J., Volume 81 (1996) no. 2, pp. 323-466 | DOI | MR | Zbl

[BC85] A. Bahri; J.-M. Coron Vers une théorie des points critiques à l’infini, Bony-Sjöstrand-Meyer seminar, 1984–1985, École Polytech., Palaiseau, 1985, Exp. No. 8, 24 pages | MR | Zbl

[CW17] Yan-Hong Chen; Yafang Wang Perturbation of the CR fractional Yamabe problem, Math. Nachr., Volume 290 (2017) no. 4, pp. 534-545 | DOI | MR | Zbl

[EMM91] C. L. Epstein; R. B. Melrose; G. A. Mendoza Resolvent of the Laplacian on strictly pseudoconvex domains, Acta Math., Volume 167 (1991) no. 1-2, pp. 1-106 | DOI | MR | Zbl

[FGMT15] Rupert L. Frank; María del Mar González; Dario D. Monticelli; Jinggang Tan An extension problem for the CR fractional Laplacian, Adv. Math., Volume 270 (2015), pp. 97-137 | DOI | MR | Zbl

[GG05] A. Rod Gover; C. Robin Graham CR invariant powers of the sub-Laplacian, J. Reine Angew. Math., Volume 583 (2005), pp. 1-27 | DOI | MR | Zbl

[GMM18] Chiara Guidi; Ali Maalaoui; Vittorio Martino Palais-Smale sequences for the fractional CR Yamabe functional and multiplicity results, Calc. Var. Partial Differential Equations, Volume 57 (2018) no. 6, p. Paper No. 152, 27 | DOI | MR | Zbl

[GSB08] Colin Guillarmou; Antônio Sá Barreto Scattering and inverse scattering on ACH manifolds, J. Reine Angew. Math., Volume 622 (2008), pp. 1-55 | DOI | MR | Zbl

[HPT08] Peter D. Hislop; Peter A. Perry; Siu-Hung Tang CR-invariants and the scattering operator for complex manifolds with boundary, Anal. PDE, Volume 1 (2008) no. 2, pp. 197-227 | DOI | MR | Zbl

[JL87] David Jerison; John M. Lee The Yamabe problem on CR manifolds, J. Differential Geom., Volume 25 (1987) no. 2, pp. 167-197 | DOI | MR | Zbl

[LW18] Chungen Liu; Yafang Wang Existence results for the fractional Q-curvature problem on three dimensional CR sphere, Commun. Pure Appl. Anal., Volume 17 (2018) no. 3, pp. 849-885 | DOI | MR | Zbl

[MU02] Andrea Malchiodi; Francesco Uguzzoni A perturbation result for the Webster scalar curvature problem on the CR sphere, J. Math. Pures Appl. (9), Volume 81 (2002) no. 10, pp. 983-997 | DOI | MR | Zbl

[Yac02] Ridha Yacoub On the scalar curvature equations in high dimension, Adv. Nonlinear Stud., Volume 2 (2002) no. 4, pp. 373-393 | DOI | MR | Zbl

[Yac11] Ridha Yacoub Prescribing the Webster scalar curvature on CR spheres, C. R. Math. Acad. Sci. Paris, Volume 349 (2011) no. 23-24, pp. 1277-1280 | DOI | MR | Zbl

[Yac13] Ridha Yacoub Existence results for the prescribed Webster scalar curvature on higher dimensional CR manifolds, Adv. Nonlinear Stud., Volume 13 (2013) no. 3, pp. 625-661 | DOI | MR | Zbl

Cited by Sources: